Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 146, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 5, 2017, 6:42 PM EST for Mahoning County, Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 6:42 PM EST (23:42 UTC)
- Expired
- Nov 5, 2017, 7:10 PM EST
- In force
- 28 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:44 PM EST | TSTM WND DMG | 5 W Austintown, OH | TWO TREES DOWN BY THUNDERSTORM WINDS IN MILTON TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 5:28 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
503
WUUS51 KCLE 052342
SVRCLE
OHC099-060045-
/O.NEW.KCLE.SV.W.0146.171105T2342Z-171106T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
642 PM EST SUN NOV 5 2017
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Mahoning County in northeastern Ohio...
* Until 745 PM EST
* At 642 PM EST, a severe thunderstorm was located near Salem, moving
east at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, Ellsworth, New Middletown, Craig
Beach, Lowellville, Beloit, North Jackson, Berlin Center, Greenford
and Mineral Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8101 4099 8100 4113 8099 4113 8052
4090 8052 4090 8082 4093 8083 4093 8089
4090 8090 4090 8100
TIME...MOT...LOC 2342Z 263DEG 71KT 4094 8090
HAIL...<.75IN
WIND...70MPH
$$
LaPlante2 follow-up statements
749
WWUS51 KCLE 052359
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
659 PM EST SUN NOV 5 2017
OHC099-060045-
/O.CON.KCLE.SV.W.0146.000000T0000Z-171106T0045Z/
Mahoning OH-
659 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR EASTERN MAHONING COUNTY...
At 659 PM EST, a severe thunderstorm was located over Boardman, or
near Youngstown, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, New Middletown, Lowellville and
Greenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4104 8075 4113 8069 4113 8052 4090 8052
4090 8082 4093 8083
TIME...MOT...LOC 2359Z 257DEG 42KT 4101 8063
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
King196
WWUS51 KCLE 060010
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
710 PM EST SUN NOV 5 2017
OHC099-060020-
/O.CAN.KCLE.SV.W.0146.000000T0000Z-171106T0045Z/
Mahoning OH-
710 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAHONING COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EST for
northeastern Ohio.
LAT...LON 4104 8075 4113 8069 4113 8052 4090 8052
4090 8082 4093 8083
TIME...MOT...LOC 0010Z 263DEG 71KT 4104 8033
$$
KingWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:29 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Nov 5, 3:29 PM EST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
329 PM EST Sun Nov 5 2017
.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.
Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.
The dry and unseasonably cool conditions will continue through
Thursday. Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.
Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.
&&
.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight. As it does the South winds of 10 to 20 knots will
turn to the Northwest. Expect a marginal small craft advisory
as waves build to 3 to 5 feet overnight. Choppy conditions
elsewhere with waves of 2 to 4 feet. Another small craft will
likely be needed Tuesday as winds turn to the NE and increases
to 10 to 20 knots as much colder air moves over the lake. By
daybreak Tuesday the 850 mb temps dip to around zero. Winds
gradually diminish Tuesday night as high pressure begins to
build over the Lakes.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
019>023-027>033-036>038-047-089.
Flash Flood Watch through late tonight for OHZ003-006>009-017-
018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...Small Craft Advisory until 3 PM EST Monday for LEZ147>149.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJBHazardous weather outlook, Nov 5, 5:36 PM EST, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 536 PM EST Sun Nov 5 2017 OHZ009-062245- Erie- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-062245- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-019-020-027>031-036>038-047-062245- Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow-Holmes-Knox- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-021>023-032-033-089-PAZ001>003-062245- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142-143-162>164-062245- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 536 PM EST Sun Nov 5 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ144>146-165-166-062245- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 536 PM EST Sun Nov 5 2017 ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ147>149-167>169-062245- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 536 PM EST Sun Nov 5 2017 ...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 5, 6:03 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
603 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 NNW WILLARD 41.08N 82.74W
11/05/2017 HURON OH TRAINED SPOTTER
TREES DOWN ON NIVER ROAD, EAST OF EGYPT ROAD.
&&
SEFCOVICLocal storm report, Nov 5, 6:04 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG WAKEMAN 41.26N 82.40W
11/05/2017 HURON OH OTHER FEDERAL
LARGE TREE DOWN ONTO CAR.
&&
MITCHELLLocal storm report, Nov 5, 6:06 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 4 NNE WILLARD 41.10N 82.70W
11/05/2017 HURON OH 911 CALL CENTER
POWERLINES SHEARED... SEVERAL 30-FOOT DIAMETER GRAIN BINS
AND ALUMINUM SHEDS DAMAGED ON STATE ROUTE 162 WEST OF
STEUBEN.
&&
SEFCOVICLocal storm report, Nov 5, 6:21 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 W TWINSBURG 41.32N 81.47W
11/05/2017 SUMMIT OH TRAINED SPOTTER
SEVERAL TREES DOWN NEAR I480 AND SR82.
&&
MITCHELLLocal storm report, Nov 5, 6:39 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG STRONGSVILLE 41.31N 81.83W
11/05/2017 CUYAHOGA OH TRAINED SPOTTER
TREES DOWNED OFF SHURMER ROAD IN STRONGSVILLE.
&&
SEFCOVICLocal storm report, Nov 5, 6:40 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG BURTON 41.47N 81.15W
11/05/2017 GEAUGA OH 911 CALL CENTER
TREES DOWN ON TAVERN ROAD IN BURTON.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:08 AM EST | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Nov 5, 12:29 PM EST | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Nov 5, 12:47 PM EST | Special Marine Warning | CLE | 88 min | |
| Nov 5, 1:08 PM EST | Special Weather Statement | CLE | Ottawa, Sandusky | 67 min |
| Nov 5, 2:12 PM EST | Special Marine Warning | CLE | 93 min | |
| Nov 5, 2:23 PM EST | Special Weather Statement | CLE | Erie | 67 min |
| Nov 5, 2:28 PM EST | Tornado Warning | CLE | Erie | 32 min |
| Nov 5, 2:42 PM EST | Tornado Warning | CLE | Erie, Lorain | 20 min |
| Nov 5, 2:52 PM EST | Special Marine Warning | CLE | 113 min | |
| Nov 5, 2:53 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Nov 5, 3:11 PM EST | Areal Flood Warning | CLE | Sandusky, Wood | 6 hr |
| Nov 5, 3:13 PM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 47 min |
| Nov 5, 3:22 PM EST | Small Craft Advisory | CLE | 24 hr | |
| Nov 5, 3:44 PM EST | Special Marine Warning | CLE | 91 min | |
| Nov 5, 3:45 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 5, 3:50 PM EST | Special Weather Statement | CLE | Ottawa | 55 min |
| Nov 5, 4:01 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 30 min |
| Nov 5, 4:18 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 57 min |
| Nov 5, 4:43 PM EST | Special Marine Warning | CLE | 92 min | |
| Nov 5, 4:43 PM EST | Severe Thunderstorm Warning | CLE | Sandusky | 22 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Morrow, Richland | 54 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 54 min |
| Nov 5, 4:52 PM EST | Areal Flood Warning | CLE | Erie | 3 hr |
| Nov 5, 4:58 PM EST | Tornado Warning | CLE | Huron, Seneca | 32 min |
| Nov 5, 5:29 PM EST | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 46 min |
| Nov 5, 5:31 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 43 min |
| Nov 5, 5:34 PM EST | Tornado Warning | CLE | Ashland, Wayne | 26 min |
| Nov 5, 5:45 PM EST | Special Marine Warning | CLE | 90 min | |
| Nov 5, 5:48 PM EST | Areal Flood Warning | CLE | Cuyahoga, Lorain | 3 hr |
| Nov 5, 5:51 PM EST | Tornado Warning | CLE | Cuyahoga | 14 min |
| Nov 5, 6:02 PM EST | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 43 min |
| Nov 5, 6:03 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 18 min |
| Nov 5, 6:18 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 23 min |
| Nov 5, 6:28 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.